Acitretin-induced alopecia areata: a case report


Ozlu E., Karadag A. S. , Akdeniz N. , Uzuncakmak T. K.

CUTANEOUS AND OCULAR TOXICOLOGY, vol.34, no.3, pp.248-250, 2015 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.3109/15569527.2014.948684
  • Title of Journal : CUTANEOUS AND OCULAR TOXICOLOGY
  • Page Numbers: pp.248-250

Abstract

Alopecia areata is a common form of non-scarring hair disorder. The development of alopecia areata during anti-psoriatic treatment has been reported with the systemic therapies such as infliximab, etanercept, adalimumab, alefacept and efalizumab. Retinoid-induced alopecia areata on the eyelash and eyebrow has not been reported in the literature. We report a female patient who presented with alopecia areata of the eyebrow and eyelash one month after the initiation of acitretin therapy for psoriasis.